Facebook Pixel

Nausea, Fatigue, Weakness, Chest and Back Pains, Side Effects of Pantoprazole or Kidney Problem?

By July 13, 2014 - 10:44pm
Rate This

Last July 06,2014 i drank 6 capsules of Alaxan FR (Ibuprofen + Paracetamol) *all at the same time with coke and then the next day i got my period. And on July 07 i drank 4 capsules again with coke and i drank 4 capsules again with coke on July 08, but after that i got a like "burning sensation" on my stomach so on the day after i went to the doctor and he checked on me and said there's no sign of kidney or liver damage but he asked me to go to an ultrasound just to be sure and gave me Pantoprazole for my stomach because of the stupid thing that i did and it might result to peptic ulcer too . So after the ultrasound, i went to the doctor to interpret the results and he said that all my organs were normal in size, but he said that my kidneys are 3mm smaller if we base it on books (and that means my kidney has a problem) but he said that it might be normal because asians tend to have smaller kidneys and i have a small built, so it might be just proportion to my body and he checked on me again and he said that im fine. But lately I've been feeling back pains and when i press my kidney part it kinda hurt and my hurts a little when i move, i've been feeling nauseous, weak, dizzy, headaches and chest/breast and abdominal pains too, it all started when i drank Pantoprazole , could this be just the side effects of Pantoprazole?

Add a Comment4 Comments

EmpowHER Guest

My period is delayed for 1 month. And i don't know if it is because of isotane. I'm taking isotane because of my acne. Is it possible that the reason behind of my delayed period is the isotane?

February 2, 2015 - 6:09am
HERWriter Guide (reply to Anonymous)

Hi Anon!

Late periods are generally not a side effect of isotane. 

You should take a pregnancy test to rule that out and if negative, talk to your doctor about why this is happening. If you are pregnant, stop taking this medication immediately. 

Will you keep us posted?


February 3, 2015 - 7:03am
HERWriter Guide

Hi Mike Samson

Thanks for your question! 

Pantoprazole is used to treat GERD (heartburn). It does have side effects similar to what you are describing. Side effects include:

dizziness, confusion

fast or uneven heart rate;

jerking muscle movements;
feeling jittery;
muscle cramps, muscle weakness or limp feeling;
cough or choking feeling; or
seizure (convulsions).
Less serious side effects are more likely to occur, such as:
weight changes;
nausea, vomiting, diarrhea;
gas, stomach pain;
dizziness, drowsiness, tired feeling;
joint pain;
sleep problems (insomnia); or


You need to stop taking this medication immediately and call your doctor. 

Will you keep us posted?



July 16, 2014 - 9:54am
(reply to Susan Cody)

Thank you ma'am Susan, the symptoms went away after taking Pantropazole.

July 27, 2014 - 4:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heartburn (GERD)

Get Email Updates

Related Checklists

Heartburn (GERD) Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!